# SDR AALA20140416005

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 84,231 hours, 13,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE GND SCAN EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT AFT FUSELAGE GND SCAN EMERGENCY LIGHT.  OPERATIONS CHECKED  NORMAL.
